MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW IMN SCREWS Ø5X57.5MM; SCREW, FIXATION, BONE

STRYKER GMBH LOCKING SCREW IMN SCREWS Ø5X57.5MM; SCREW, FIXATION, BONE
Catalog Number 23605057S
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and it can not be confirmed with provided medical records.With the available discharge summary and radiograph a formal medical opinion was sought:- with the provided information, severe itching in the area of the screws is the only symptom, we can not determine whether this is an allergic reaction.The reaction may still be a material sensitivity, but there is no ample proof of an allergy.The patch testing may also not provide the definitive answer, since the skin reaction is very different from the ¿in body¿/ internal soft tissue reaction.The required detail regarding metals or a list of the ingredients in the implants, the material composition is provided of material used for implants.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported: "patient interaction with a couple of locking screws that were placed in the left femur, which has presented as just really severe itching.".

Brand Name
LOCKING SCREW IMN SCREWS Ø5X57.5MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21183181
Report Number0008031020-2025-00214
Device Sequence Number4286579
Product Code HWC
UDI-Device Identifier07613327368581
UDI-Public07613327368581
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number23605057S
Device Lot NumberK0BEEF8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2024
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale